# SDR AALA202012029008

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,516 hours, 14,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240005
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR PRESSURE LOW.  SERVICED R1 DOOR ASSIST CYLINDER, PER AMM 52-10-00.
